Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 7, Issue 4

Issues

Second Order Boundary Value Problems with Nonlinear Two-Point Boundary Conditions

P. Kelevedjiev / N. Popivanov
  • Faculty of Mathematics and Informatics, “St. Kl. Ohridski” University of Sofia, 5, J. Bourcher Blvd., POBox 48, 1164 Sofia, Bulgaria. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-02-23 | DOI: https://doi.org/10.1515/GMJ.2000.677

Abstract

The existence results obtained for the Dirichlet and mixed BVPs for the equation x ″ = f (t, x, x′) are extended to BVPs with full nonlinear conditions. The proofs are based on the theorem of Granas, Guenther and Lee, while barrier strips are used to obtain a priori bounds for solutions.

Key words and phrases:: Boundary value problems; nonlinear boundary; conditions; existence; barrier strips

About the article

Received: 2000-08-28

Published Online: 2010-02-23

Published in Print: 2000-12-01


Citation Information: Georgian Mathematical Journal, Volume 7, Issue 4, Pages 677–688, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/GMJ.2000.677.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Petio Kelevedjiev and Nedyu Popivanov
Boundary Value Problems, 2014, Volume 2014, Number 1

Comments (0)

Please log in or register to comment.
Log in